Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On certain pairs of transcendental functions whose roots separate each other


Author: Maxime Bôcher
Journal: Trans. Amer. Math. Soc. 2 (1901), 428-436
MSC: Primary 34C10
Note: Trans. Amer. Math. Soc. 18, no. 4 (1917), 519-521
MathSciNet review: 1500578
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1901-1500578-2
Article copyright: © Copyright 1901 American Mathematical Society